# SDR SWAA2024071802126

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-393180<[01] REPLACED WEB LOCATED BTW 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM; 51-40-02-0G-0 ; DWG 143A7505 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BTW 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM; 51-40-02-0G-0 ; DWG 143A7505 REV: - SEE INDIVIDUAL SIGN OFF BELOW
